# SDR ASAA1058039

- Difficulty date: July 8, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 10,370 hours, 3,021 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Faulty
- Location: Nr 2
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 IDG HAS RECENT HISTORY OF FREQUENT SERVICING.  ACCOMPLISHED IDG OIL SYSTEM STATIC LEAK CHECK REF AMM 24 11 00 700 801.  NO LEAK NOTED.  REMOVED AND REPLACED IDG PUSH TO VENT VALVE REF AMM 24 11 00 700 804.  REMOVED AND REPLACED PRESSURE FILL HALF COUPLING REF CMM 24 11 85.  LEAKS CHECKED GOOD.
